標題: A structure-preserving doubling algorithm for quadratic eigenvalue problems arising from time-delay systems
作者: Li, Tie-Xiang
Chu, Eric King-wah
Lin, Wen-Wei
應用數學系
Department of Applied Mathematics
關鍵字: Doubling;Quadratic eigenvalue problem;Palindromic eigenvalue problem;Structure-preserving;Time-delay system;Unimodular eigenvalue
公開日期: 15-二月-2010
摘要: We propose a structure-preserving doubling algorithm for a quadratic eigenvalue problem arising from the stability analysis of time-delay systems. We are particularly interested in the eigenvalues oil the unit circle, which are difficult to estimate. The convergence and backward error of the algorithm are analyzed and three numerical examples are presented. Our experience shows that Our algorithm is efficient in comparison to the few existing approaches for small to medium size problems. (C) 2009 Elsevier B.V. All rights reserved.
URI: http://dx.doi.org/10.1016/j.cam.2009.09.010
http://hdl.handle.net/11536/5834
ISSN: 0377-0427
DOI: 10.1016/j.cam.2009.09.010
期刊: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
Volume: 233
Issue: 8
起始頁: 1733
結束頁: 1745
顯示於類別:期刊論文


文件中的檔案:

  1. 000273250300003.pdf